RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 21, Number 1, Pages 118–129 (Mi tmf3862)  

This article is cited in 1 scientific paper (total in 1 paper)

On an effective Hamiltonian that describes quasihomeopolar excitations in the framework of the Hubbard model

V. A. Kapustin


Abstract: A graphical technique is constructed for calculating in perturbation theory the adiabatic $S$ matrix in the Hubbard model in the atomic limit. This graphical technique is used to prove a generalization of the connected graph theorem to the case when the $S$ matrix is restricted to the $2N$-dimensional homeopolar subspace ($N$ is the number of sites in the considered volume of the lattice). A direct consequence of this generalization is the existence of an effective Hamiltonian that describes quasihomeopolar excitations in the framework of the Hubbard model and does not contain volume divergences in any order in the coupling constant. Graphical rules are formulated for calculating this effective Hamiltonian.

Full text: PDF file (1601 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 21:1, 1014–1022

Received: 09.07.1973

Citation: V. A. Kapustin, “On an effective Hamiltonian that describes quasihomeopolar excitations in the framework of the Hubbard model”, TMF, 21:1 (1974), 118–129; Theoret. and Math. Phys., 21:1 (1974), 1014–1022

Citation in format AMSBIB
\Bibitem{Kap74}
\by V.~A.~Kapustin
\paper On~an~effective Hamiltonian that describes quasihomeopolar excitations in the framework of the Hubbard model
\jour TMF
\yr 1974
\vol 21
\issue 1
\pages 118--129
\mathnet{http://mi.mathnet.ru/tmf3862}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 21
\issue 1
\pages 1014--1022
\crossref{https://doi.org/10.1007/BF01035599}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3862
  • http://mi.mathnet.ru/eng/tmf/v21/i1/p118

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Kuzemsky, “Self-consistent theory of electron correlation in the Hubbard model”, Theoret. and Math. Phys., 36:2 (1978), 692–702  mathnet  crossref
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:162
    Full text:63
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019